# SDR UPS04442099

- Difficulty date: March 24, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 84,505 hours, 20,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FX - LOWER FUSELAGE EXTERNAL SKIN FOUND BILGE UP AT STA 1000 STR 40L TO STR 41L.  BS 980-998 BETWEEN STR 40L AND STR 41L SKIN REPAIR CARRIED OUT AS PER SRM 53-30-03 FIG 1 CATEGORY B REPAIR REQUIRE REPEAT INSPECTION PER SRM 53-30-03 FIG 1 TABLE 4.
